# SDR USAA060923

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 45,810 hours, 45,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FWD DOOR FRAME S-24R CRACKED.  INSTALLED FRAME REPAIR IAW SRM 53-30-15 AND EA 97911, DEFECT SIZE: 1.50 INCH.
